Alert archive / New Mexico / Flash Flood Warnings in 2011
Flash Flood Warning 46, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Aug 12, 2011, 2:38 PM MDT for Lincoln County, New Mexico. It was in force for 112 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 12, 2011, 2:38 PM MDT (20:38 UTC)
- Expired
- Aug 12, 2011, 4:30 PM MDT
- In force
- 112 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Lincoln County, NM
The radar
The Holloman AFB radar (KHDX), 61 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 8.6 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 74 J/kg
- Mixed-layer CIN
- -221 J/kg
- Mixed-layer LCL
- 1319 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- -21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
997 WGUS55 KABQ 122038 FFWABQ NMC027-122230- /O.NEW.KABQ.FF.W.0046.110812T2038Z-110812T2230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 238 PM MDT FRI AUG 12 2011 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTH CENTRAL LINCOLN COUNTY IN CENTRAL NEW MEXICO * UNTIL 430 PM MDT * AT 230 PM MDT...LAW ENFORCEMENT OFFICIALS REPORTED EVACUATIONS AT THE RIVER RANCH RV PARK DUE TO FLOODING. THE RIO RUIDOSO WAS COMING OUT OF ITS BANKS IN THIS AREA AS WELL. ADDITIONAL RAIN AND RUNOFF WILL CONTINUE TO CAUSE FLASH FLOODING IN THE WARNING AREA. THIS WILL IMPACT THE WHITE FIRE BURN SCAR AS WELL AS RUIDOSO DOWNS...HIGHWAY 70 AND RIO RUIDOSO. PRECAUTIONARY/PREPAREDNESS ACTIONS... LIFE THREATENING FLOODING OF CREEKS...ROADS AND NORMALLY DRY ARROYOS IS LIKELY. THE HEAVY RAINS MAY TRIGGER ROCKSLIDES...MUDSLIDES AND DEBRIS FLOWS IN STEEP TERRAIN...ESPECIALLY NEAR THE BURN AREA. && LAT...LON 3344 10571 3348 10534 3330 10544 3331 10572 $$ 40
2 follow-up statements
364 WGUS75 KABQ 122118 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 318 PM MDT FRI AUG 12 2011 NMC027-122230- /O.CON.KABQ.FF.W.0046.000000T0000Z-110812T2230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LINCOLN- 318 PM MDT FRI AUG 12 2011 ...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM MDT FOR SOUTH CENTRAL LINCOLN COUNTY... AT 312 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE RAIN OVER THE WHITE FIRE BURN SCAR AREA AND ALONG THE RIO RUIDOSO. WHILE RAIN IS NOW LIGHT...RUNOFF AND SOME DEBRIS FLOW WILL CONTINUE THROUGH 430 PM. LOCATIONS IMPACTED INCLUDE... GLENCOE... ALTO... PRECAUTIONARY/PREPAREDNESS ACTIONS... RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE WHITE FIRE BURN AREA. && LAT...LON 3344 10571 3348 10534 3330 10544 3331 10572 $$ 40
346 WGUS75 KABQ 122223 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 423 PM MDT FRI AUG 12 2011 NMC027-122234- /O.EXP.KABQ.FF.W.0046.000000T0000Z-110812T2230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LINCOLN- 423 PM MDT FRI AUG 12 2011 ...FLASH FLOOD WARNING WILL EXPIRE AT 430 PM MDT FOR SOUTH CENTRAL LINCOLN COUNTY... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 3344 10571 3348 10534 3330 10544 3331 10572 $$ 40
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 12, 3:31 AM MDT, 11 hours 7 minutes earlier.
Area forecast discussion, Aug 12, 3:31 AM MDT, 11 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 331 AM MDT FRI AUG 12 2011 ...HEAVY RAIN AND FLASH FLOOD THREAT LIKELY FOR BURN SCARS THIS WEEKEND... .DISCUSSION... DEBRIS CLOUDS OVER CENTRAL AND SOUTHERN NEW MEXICO ARE KEEPING THE BOUNDARY LAYER WELL INSULATED AND ON THE MILD SIDE ONCE AGAIN THIS MORNING. SCATTERED LIGHT RAIN SHOWERS WERE PRESENT OVER THE EASTERN PLAINS AND POINTS WEST ACROSS THE CENTRAL HIGHLANDS. RAINFALL THROUGH SUNRISE WILL BE LIGHT WITH NO MORE THAN A FEW HUNDREDTHS POSSIBLE. PRECIPITABLE WATER VALUES HAVE DECREASED SOME PER THE 00Z ABQ SOUNDING BUT THE PERCENT OF NORMAL TPW PRODUCT CONTINUES TO INDICATE PWATS BETWEEN 100 AND 150 PERCENT OF NORMAL OVER MOST LOCALES BUT UP TO 180 PERCENT OF NORMAL OVER THE GILA REGION. THE ORIENTATION OF THE HIGH IS STILL SHUNTING THE DEEPEST MONSOONAL MOISTURE JUST SOUTH AND WEST OVER OLD MEXICO AND ARIZONA BUT THAT WILL LIKELY CHANGE OVER THE WEEKEND. AS FOR TODAY...SOME MID LEVEL DRYING WILL KEEP RAIN CHANCES LOWER GENERALLY TO THE NORTH OF INTERSTATE 40. THE BEST CHANCES FOR SHOWERS AND THUNDERSTORMS WILL LIKELY REMAIN SOUTH OF INTERSTATE 40 FROM THE GILA REGION EAST TO THE SOUTH CENTRAL MOUNTAINS AND POSSIBLY THE EAST CENTRAL AND SOUTHEAST PLAINS THROUGH THE AFTERNOON. LOCALLY HEAVY RAINFALL WILL OCCUR IN SLOW MOVING THUNDERSTORMS. WE PONDERED A FLASH FLOOD WATCH FOR THE WALLOW AND MILLER BURN SCARS BUT DECIDED THE BIGGER THREAT AND HIGHER CONFIDENCE WOULD CERTAINLY BE SATURDAY AND SUNDAY. A BACKDOOR COLD FRONT WILL PUSH SOUTH AND WEST ACROSS THE EAST LATER TODAY. THIS WILL HELP IGNITE SCATTERED SHOWERS AND STORMS OVER THE EAST AND RIGHT ALONG THE EAST SLOPES OF THE SANGRE DE CRISTO MOUNTAINS. THE FRONT WILL SWEEP THROUGH THE GAPS OF THE CENTRAL MOUNTAIN CHAIN BY EARLY SATURDAY WITH NOTABLE MOISTURE INCREASES ALL THE WAY TO THE ARIZONA STATE LINE. AN ACTIVE PATTERN IS EXPECTED TO TAKE SHAPE BOTH SATURDAY AND SUNDAY WITH SUNDAY APPEARING TO BE THE MOST ACTIVE OF THE TWO. ON SATURDAY THE UPPER HIGH WILL STILL WOBBLE OVER CENTRAL AND NORTHERN NEW MEXICO BUT WILL ALLOW DEEPER MOISTURE TO FILTER NORTHWARD FROM OLD MEXICO ACROSS CENTRAL AND WESTERN PORTIONS OF THE FORECAST AREA. COVERAGE OF STORMS WILL INCREASE ALONG WITH PWATS. SLOW MOVING STORMS WILL LIKELY DUMP HEAVY RAINFALL AND PRODUCE A FLASH FLOOD THREAT OVER RECENT FIRE BURN SCARS. BY SUNDAY...THE RIDGE IS PROGGED TO SHIFT EASTWARD SETTING A MORE FAVORABLE MONSOONAL TRANSPORT PLUME OVER NEW MEXICO. NUMEROUS SHOWERS AND STORMS CAN BE EXPECTED OVER THE HIGHER TERRAIN AND ADJACENT HIGHLANDS SUNDAY AFTERNOON INTO THE NIGHT. THIS WILL INCREASE FLOOD THREAT OVER BURN SCARS AND POSSIBLY OVER THE WEST/WEST CENTRAL LOCALES AS WELL. DECIDED TO HOIST A FLASH FLOOD WATCH TO INCREASE AWARENESS BEFORE THE WEEKEND BEGINS. WILL LEAVE ONLY FOR BURN SCARS AT THIS POINT BUT IF CURRENT TRENDS IN THE GFS AND ECMWF ARE CORRECT...MORE WIDESPREAD ACTIVITY COULD PRODUCE A FLOOD THREAT OVER THE WEST/WEST CENTRAL LOCALES AS WELL. FUTURE SHIFTS MAY NEED TO TWEAK OR EXPAND THE WATCH. RAIN CHANCES CONTINUE INTO MONDAY BEFORE A DECENT MID LEVEL DRY SLOT PUNCHES INTO THE CENTRAL AND NORTH WHICH WILL LIKELY SHUT DOWN RAIN CHANCES INTO MID WEEK. IT DOES APPEAR THE DRY SLOT WILL DIMINISH AND RAIN CHANCES INCREASE TOWARD THE LATTER HALF OF NEXT WEEK. KW && .AVIATION... A FEW THUNDERSTORMS ARE ONGOING OVER THE EAST CENTRAL PLAINS EARLY THIS MORNING. ISOLATED DOWNPOURS WILL BRIEFLY DROP CONDITIONS TO MVFR...BUT MOST OF THIS ACTIVITY IS NOT ANTICIPATED TO SURVIVE BY SUNRISE. MID TO HIGH LEVEL CLOUDS WILL GRADUALLY DISPERSE...ALLOWING THE ATMOSPHERE TO DESTABILIZE AGAIN BY THE AFTERNOON...AND THE CYCLE WILL START AGAIN WITH SHOWERS AND THUNDERSTORMS GENERALLY FAVORING THE SOUTHWESTERN AND SOUTH CENTRAL MOUNTAINS. LITTLE TO NO COVERAGE IS EXPECTED IN THE NORTH CENTRAL AND NORTHWESTERN ZONES WHERE DRIER AIR WILL WORK IN...BUT SOME ISOLATED STORMS COULD FIRE IN THE NORTHEASTERN PLAINS OF NEW MEXICO AS ANOTHER BACK DOOR FRONT ENTERS THE STATE. SMALL HAIL AND ERRATIC GUSTY WINDS WILL ACCOMPANY ANY THUNDERSTORMS...AND AGAIN WHILE THE BULK OF CONVECTIVE ACTIVITY WILL DISPERSE BEFORE MIDNIGHT...SOME LONGER DURATION SHOWERS AND EMBEDDED STORMS CANNOT BE RULED OUT INTO EARLY SATURDAY MORNING. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. && .FIRE WEATHER... GOOD TO EXCELLENT HUMIDITY RECOVERY IS IN PROGRESS OVER MOST OF THE FORECAST AREA THIS MORNING WITH THE EXCEPTION OF THE SAN JUAN BASIN NEAR THE FOUR CORNERS. HIGHER DEWPOINTS ARE EXPECTED TO STAY IN TACT FOR ALL BUT THE NORTHWESTERN AND NORTH CENTRAL ZONES WHERE DRIER AIR WILL WORK IN FROM COLORADO AS THE UPPER LEVEL HIGH CHURNS OVER THE AREA. THIS WILL KEEP MOST SHOWER AND THUNDERSTORM ACTIVITY SOUTH OF INTERSTATE 40 INTO THE SOUTHWESTERN AND SOUTH CENTRAL MOUNTAINS. SOME ISOLATED STORMS WILL LIKELY BREAK OUT NEAR AND JUST BEHIND THE NEXT BACK DOOR FRONT THAT WILL INFILTRATE THE NORTHEASTERN PLAINS THIS AFTERNOON. THIS BOUNDARY WILL WORK ITS WAY INTO CENTRAL VALLEYS AND LIKELY JUST BEYOND AS SATURDAY MORNING UNFOLDS. THE BOUNDARY AND ASSOCIATED MOIST TRANSPORT AND WIDESPREAD SOUTHEASTERLY WIND COMPONENT WILL HELP SET THE STAGE FOR A HEALTHY UPTICK IN STORM COVERAGE SATURDAY AFTERNOON AND SATURDAY NIGHT. GOOD COVERAGE OF WETTING PRECIPITATION IS EXPECTED WHILE DAYTIME HUMIDITY STAYS ELEVATED IN THE 30 TO 40 PERCENT RANGE FOR MUCH OF THE FORECAST AREA. THE STEERING FLOW FOR STORMS WILL SHIFT FROM A SOUTHEAST TO NORTHWEST REGIME ON SATURDAY TO MORE OF A SOUTH TO NORTH PATTERN ON SUNDAY. PLENTY OF MOISTURE IS EXPECTED TO BE AVAILABLE FOR RECYCLING ON SUNDAY WITH THE WESTERN HALF TO WESTERN TWO THIRDS OF THE STATE SEEING THE MOST WETTING PRECIPITATION COVERAGE. TEMPERATURES WOULD RUN CLOSER TO NORMAL ON SUNDAY AS MORE CLOUDS/MOISTURE/PRECIPITATION MODIFY THE AIRMASS. HOPEFULLY THIS INCREASE IN HUMIDITY AND WETTING RAIN WILL HELP ALLEVIATE SOME OF THE RECENT ISOLATED LIGHTNING STRIKE IGNITIONS. INTO NEXT WEEK...HIGH PRESSURE WILL REMAIN WITHIN CLOSE REACH OF NEW MEXICO...BUT STILL SOME UNCERTAINTY TO THE EXACT CENTER PLACEMENT. AT ANY RATE...THE WESTERN HALF OF NEW MEXICO WOULD REMAIN FAVORED FOR CONVECTION WITH COVERAGE TRENDING BACK BELOW SEASONAL EXPECTATIONS. 52 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 94 63 94 66 / 10 0 20 20 DULCE........................... 89 53 88 53 / 10 5 30 40 CUBA............................ 88 58 85 56 / 20 10 40 40 GALLUP.......................... 88 57 86 57 / 20 20 30 50 EL MORRO........................ 82 52 81 54 / 30 20 50 50 GRANTS.......................... 88 57 87 57 / 20 20 40 40 QUEMADO......................... 82 56 82 56 / 30 20 50 50 GLENWOOD........................ 87 63 89 63 / 40 30 40 30 CHAMA........................... 84 51 81 51 / 10 10 40 60 LOS ALAMOS...................... 86 63 82 61 / 20 10 50 50 PECOS........................... 84 58 79 57 / 30 20 60 60 CERRO/QUESTA.................... 84 53 81 53 / 10 10 50 50 RED RIVER....................... 75 49 72 48 / 30 20 60 60 ANGEL FIRE...................... 78 47 73 49 / 30 20 60 70 TAOS............................ 89 56 84 55 / 20 10 40 40 MORA............................ 82 54 76 53 / 40 20 60 70 ESPANOLA........................ 92 60 89 59 / 10 10 40 40 SANTA FE........................ 88 61 83 60 / 20 10 50 50 SANTA FE AIRPORT................ 91 63 87 61 / 20 10 40 50 ALBUQUERQUE FOOTHILLS........... 94 65 90 64 / 20 10 40 40 ALBUQUERQUE HEIGHTS............. 94 70 91 69 / 10 10 40 40 ALBUQUERQUE VALLEY.............. 96 68 93 66 / 10 10 30 40 ALBUQUERQUE WEST MESA........... 97 67 94 65 / 10 10 30 40 LOS LUNAS....................... 95 66 92 63 / 20 10 30 40 RIO RANCHO...................... 97 65 94 63 / 10 10 30 40 SOCORRO......................... 94 66 93 65 / 20 20 40 40 SANDIA PARK/CEDAR CREST......... 93 61 88 60 / 20 20 50 50 TIJERAS......................... 93 60 88 60 / 20 20 50 50 MORIARTY/ESTANCIA............... 89 58 85 56 / 20 20 50 60 CLINES CORNERS.................. 85 61 81 60 / 30 20 50 60 GRAN QUIVIRA.................... 89 63 87 62 / 30 30 40 50 CARRIZOZO....................... 90 65 89 64 / 30 30 30 40 RUIDOSO......................... 80 58 79 58 / 50 40 50 50 CAPULIN......................... 87 59 82 59 / 20 10 40 40 RATON........................... 93 60 89 60 / 20 20 40 50 SPRINGER........................ 93 60 88 60 / 20 20 40 50 LAS VEGAS....................... 87 57 82 57 / 30 20 50 60 CLAYTON......................... 89 63 87 64 / 20 10 30 30 ROY............................. 90 63 86 63 / 20 20 40 50 CONCHAS......................... 95 70 92 70 / 20 20 30 30 SANTA ROSA...................... 94 69 91 68 / 20 20 30 40 TUCUMCARI....................... 97 70 93 70 / 20 20 30 30 CLOVIS.......................... 94 69 93 68 / 20 30 20 30 PORTALES........................ 94 69 94 68 / 20 30 20 30 FORT SUMNER..................... 96 71 95 70 / 20 20 30 30 ROSWELL......................... 101 74 97 72 / 20 30 20 30 PICACHO......................... 92 65 90 63 / 20 30 40 40 ELK............................. 85 60 83 60 / 50 40 50 50 && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM SATURDAY AFTERNOON THROUGH SUNDAY EVENING FOR THE FOLLOWING ZONES...NMZ508-511-512-514-526-527-539. && 17/52
Hazardous weather outlook, Aug 12, 5:54 AM MDT, 8 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 554 AM MDT FRI AUG 12 2011 NMZ501>540-131200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 554 AM MDT FRI AUG 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SCATTERED SLOW MOVING SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE WEST...SOUTHWEST...SOUTH CENTRAL AND EASTERN LOCALES THIS AFTERNOON AND EVENING. SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL...SMALL HAIL AND GUSTY WINDS. HEAVY RAINFALL OVER RECENT FIRE BURN SCARS...ESPECIALLY THE MILLER AND WALLOW SCARS MAY LEAD TO EXCESSIVE RUNOFF AND DEBRIS FLOWS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED TO NUMEROUS SLOW MOVING SHOWERS AND THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE FLASH FLOODING OVER RECENT WILDFIRE BURN SCARS ACROSS CENTRAL AND NORTHERN NEW MEXICO BOTH SATURDAY AND SUNDAY. MONDAY THROUGH NEXT THURSDAY...THE THREAT FOR WIDESPREAD HAZARDOUS WEATHER IS LOW...HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED...HOWEVER...SPOTTERS ARE ENCOURAGED TO SUBMIT STORM REPORTS TO OUR WEBPAGE AT WWW.WEATHER.GOV/ABQ OR BY PHONE AT 1-888-386-7637. 17
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 6:07 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca | 38 min |
| Aug 11, 6:25 PM MDT | Special Weather Statement | ABQ | De Baca | 20 min |
| Aug 11, 6:51 PM MDT | Areal Flood Advisory | ABQ | Chaves, De Baca, Roosevelt | 114 min |
| Aug 11, 7:27 PM MDT | Areal Flood Advisory | ABQ | Sandoval, San Miguel, Santa Fe | 2 hr |
| Aug 11, 7:44 PM MDT | Areal Flood Advisory | ABQ | Quay | 61 min |
| Aug 11, 8:10 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora | 110 min |
| Aug 12, 4:35 AM MDT | Flash Flood Watch | ABQ | 40 hr | |
| Aug 12, 12:56 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Sandoval | 2 hr |
| Aug 12, 1:29 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 2 hr |
| Aug 12, 3:14 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 91 min |
| Aug 12, 3:28 PM MDT | Areal Flood Advisory | ABQ | Socorro, Torrance | 92 min |
| Aug 12, 3:54 PM MDT | Areal Flood Advisory | ABQ | Catron | 2 hr |
| Aug 12, 3:58 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Socorro | 92 min |
| Aug 12, 5:09 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Socorro, Torrance | 2 hr |
| Aug 12, 5:20 PM MDT | Areal Flood Advisory | ABQ | Chaves, Roosevelt | 115 min |
Nearby
Flash Flood Warnings in New Mexico, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.